# SDR CA000222009

- Difficulty date: January 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,553 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: 455971
- Condition: Failed
- Location: Mlg
- Part time: 10,974 hours
- Component: Master Cyl/Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NO BRAKE ACTION DURING LANDING.  LEFT BRAKE PEDAL WENT FULLY DOWN.  LEFT MASTER BRAKE REMOVED, INSPECTED AND FOUND TO HAVE BENT SHAFT.  NEW MASTER BRAKE CYLINDER INSTALLED.
